# SDR EIA2008009

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 87,088 hours, 15,518 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PRECOOLER EXHAUST CUTOUT EDGE, NR 3 STIFFENER NAC STATION 248 TO 234 HAS 2 EACH CRACKS IN SKIN DOUBLER TRIPLER, CRACKS EXTEND FROM CUTOUT EDGE AND RUN UNDER STIFFENER.  REMOVED DAMAGE AND STIFFENER, NDT AREA, FABRICATED REPAIR PARTS AND INSTALLED PER ECRA 488-54-028-2.
